导出
  • 排序
  • 显示
2. Dynamics Near the Heterodimensional Cycles with Nonhyperbolic Equilibrium EI SCIE SCOPUS

作者:Liu, XB

通讯作者:Liu, Xingbo(xbliu@math.ecnu.edu.cn)

通讯作者地址:Liu, XB (reprint author), East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu Xingbo] East China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2018,28,1

收录类别:EI;SCIE;SCOPUS

资源类型:外文期刊论文

3. Long-Time Behavior of Spatially and Size-Structured Population Dynamics with Delayed Birth Process EI SCOPUS SCIE

作者:Yan, DX;Fu, XL

通讯作者:Fu, Xianlong(xlfu@math.ecnu.edu.cn)

通讯作者地址:Fu, XL (reprint author), East China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Yan, Dongxue; Fu, Xianlong] East China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2017,27,3

收录类别:EI;SCOPUS;SCIE

资源类型:外文期刊论文

5. Bifurcations Near the Weak Type Heterodimensional Cycle SCOPUS SCIE EI

作者:Liu, XB

通讯作者:Liu, Xingbo

通讯作者地址:Liu, XB (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu, XB]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2014,24,9

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

Scopus被引:2

资源类型:外文期刊论文

6. DEGENERATE BIFURCATIONS OF HETERODIMENSIONAL CYCLES WITH ORBIT FLIP SCOPUS SCIE EI

作者:Liu, XB;Liu, JY;Zhu, DM

通讯作者:Liu, X.(xbliu@math.ecnu.edu.cn)

通讯作者地址:Liu, XB (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu, Xingbo; Liu, Junying; Zhu, Deming] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2013,23,5

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:1

Scopus被引:2

资源类型:外文期刊论文

7. BIFURCATION OF ROUGH HETEROCLINIC LOOP WITH ORBIT FLIPS SCOPUS SCIE EI

作者:Liu, XB;Wang, ZZ;Zhu, DM

通讯作者:Liu, X.(xbliu@math.ecnu.edu.cn)

通讯作者地址:Liu, XB (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu, Xingbo; Wang, Zhenzhen; Zhu, Deming] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2012,22,11

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

Scopus被引:5

资源类型:外文期刊论文

8. HOPF BIFURCATION IN AN AGE-DEPENDENT POPULATION MODEL WITH DELAYED BIRTH PROCESS SCOPUS SCIE EI

作者:Bi, P;Fu, XL

通讯作者:Fu, X.(xlfu@math.ecnu.edu.cn)

通讯作者地址:Fu, XL (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Bi, Ping; Fu, Xianlong] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2012,22,6

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:1

Scopus被引:3

资源类型:外文期刊论文

12. HETERODIMENSIONAL CYCLE BIFURCATION WITH ORBIT-FLIP SCOPUS SCIE EI CPCI-S

作者:Lu, QY; Qiao, ZQ; Zhang, TS; Zhu, DM

通讯作者:Lu, Q.(qiuyinglu@163.com)

通讯作者地址:Lu, QY (reprint author), Zhejiang Sci Tech Univ, Dept Math, Xiasha Econ Dev Area, Hangzhou 310018, Zhejiang, Peoples R China.

作者机构:[Lu, Qiuying] Zhejiang Sci Tech Univ, Dept Math, Xiasha Econ Dev Area, Hangzhou 310018, Zhejiang, Peoples R China.; [Qiao, Zhiqin; Zhu, Deming] E Ch 更多

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2010,20,2,491-508

收录类别:SCOPUS;SCIE;EI;CPCI-S

当年影响因子:1.329

WOS被引:9

Scopus被引:11

资源类型:外文期刊论文;外文会议论文

13. CHAOTIC SYNCHRONIZATION WITH LIMITED INFORMATION SCOPUS SCIE EI

作者:Wang, GX;Wang, ZM;Lu, GP

通讯作者:Wang, Z.

通讯作者地址:Wang, ZM (reprint author), E China Normal Univ, Dept Math, Ctr Appl & Interdisciplinary Math, Shanghai 200241, Peoples R China.

作者机构:[Wang, Gexia; Wang, Zhiming] E China Normal Univ, Dept Math, Ctr Appl & Interdisciplinary Math, Shanghai 200241, Peoples R China.; [Lu, Guoping] Nan 更多

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2008,18,10,3137-3145

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:4

Scopus被引:9

资源类型:外文期刊论文

14. Bifurcations of generic heteroclinic loop accompanied by transcritical bifurcation SCOPUS SCIE EI

作者:Geng, FJ; Liu, D; Zhu, DM

通讯作者:Geng, F.(gengfengjie_hbu@163.com)

通讯作者地址:Geng, FJ (reprint author), China Univ Geosci, Sch Informat Engn, Beijing 100083, Peoples R China.

作者机构:[Geng, Fengjie] China Univ Geosci, Sch Informat Engn, Beijing 100083, Peoples R China.; [Liu, Dan; Zhu, Deming] E China Normal Univ, Dept Mat, Shang 更多

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2008,18,4,1069-1083

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:10

Scopus被引:11

资源类型:外文期刊论文

15. CODIMENSION 3 HETEROCLINIC BIFURCATIONS WITH ORBIT AND INCLINATION FLIPS IN REVERSIBLE SYSTEMS SCOPUS SCIE EI

作者:Xu, YC; Zhu, DM; Geng, FJ

通讯作者:Xu, Y.(yancongx@163.com)

通讯作者地址:Xu, YC (reprint author), Hangzhou Normal Univ, Dept Math, Hangzhou Xiasha 310016, Peoples R China.

作者机构:[Xu, Yancong] Hangzhou Normal Univ, Dept Math, Hangzhou Xiasha 310016, Peoples R China.; [Zhu, Deming] E China Normal Univ, Dept Math, Shanghai 2000 更多

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2008,18,12,3689-3701

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:7

Scopus被引:7

资源类型:外文期刊论文

16. Dynamics of SEIS epidemic models with varying population size SCOPUS SCIE EI

作者:Hui, J; Zhu, DM

通讯作者:Hui, J.(gxuthui@163.com)

通讯作者地址:Hui, J (reprint author), Guangxi Univ Technol, Dept Sci & Technol, Liuzhou 545006, Peoples R China.

作者机构:[Hui, J; Zhu, DM]Guangxi Univ Technol, Dept Sci & Technol, Liuzhou 545006, Peoples R China.;[Hui, J; Zhu, DM] E China Normal Univ, Dept Math, Sh 更多

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2007,17,5,1513-1529

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:4

Scopus被引:6

资源类型:外文期刊论文

17. Bifurcations of homoclinic orbit connecting two nonleading eigendirections SCOPUS SCIE EI

作者:Zhang, TS; Zhu, DM

通讯作者:Zhang, T.(zhangts1209@163.com)

通讯作者地址:Zhu, DM (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zhang, TS; Zhu, DM]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2007,17,3,823-836

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.329

WOS被引:7

Scopus被引:8

资源类型:外文期刊论文

18. Analytical description of recurrence plots of dynamical systems with nontrivial recurrences SCIE

作者:Zou, Y; Thiel, M; Romano, MC; Kurths, J

通讯作者地址:Zou, Y (reprint author), Univ Potsdam, Neuen Palais 10, D-14469 Potsdam, Germany.

作者机构:[Zou, Y.; Thiel, M.; Romano, M. C.; Kurths, J.] Univ Potsdam, D-14469 Potsdam, Germany.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2007,17,12,4273-4283

收录类别:SCIE

当年影响因子:1.329

WOS被引:3

资源类型:外文期刊论文

共 2 页, 33 条记录

TOP